Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

Book Review

The AMS does not provide abstracts of book reviews. You may download the entire review from the links below.

MathSciNet review: 1567530
Full text of review: PDF   This review is available free of charge.
Book Information:

Authors: W. W. Comfort and S. Negrepontis
Title: Chain conditions in topology
Additional book information: Cambridge Tracts in Mathematics, Vol. 79, Cambridge University Press, New York, 1982, xiii + 300 pp., $39.50.

References [Enhancements On Off] (What's this?)

  • W. W. Comfort, Chain conditions in topological products and powers, Topology, Vol. II (Proc. Fourth Colloq., Budapest, 1978) Colloq. Math. Soc. János Bolyai, vol. 23, North-Holland, Amsterdam-New York, 1980, pp. 301–322. MR 588783
  • Felix Hausdorff, Set theory, Chelsea Publishing Company, New York, 1957. Translated by John R. Aumann, et al. MR 0086020
  • K. Kuratowski, Topology. Vol. I, Academic Press, New York-London; Państwowe Wydawnictwo Naukowe, Warsaw, 1966. New edition, revised and augmented; Translated from the French by J. Jaworowski. MR 0217751
  • Mary Ellen Rudin, Lectures on set theoretic topology, Published for the Conference Board of the Mathematical Sciences by the American Mathematical Society, Providence, R.I., 1975. Expository lectures from the CBMS Regional Conference held at the University of Wyoming, Laramie, Wyo., August 12–16, 1974; Conference Board of the Mathematical Sciences Regional Conference Series in Mathematics, No. 23. MR 0367886
  • Wacław Sierpiński, Hypothèse du continu, Chelsea Publishing Company, New York, N. Y., 1956 (French). 2nd ed. MR 0090558

Review Information:

Reviewer: James E. Baumgartner
Journal: Bull. Amer. Math. Soc. 12 (1985), 145-148